# SDR YENA20130725161

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 21,323 hours, 13,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 402823
- Condition: Inoperative
- Location: Cabin
- Part time: 21,323 hours, 13,200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX L1 AND L2 LOW LEVEL EMERGENCY LIGHT IDENTIFIERS HAS SECTIONS INOPERATIVE.  R & R BOTH L1 AND L2 EXIT IDENTIFIERS LIGHT ASSY IAW AMM 33-50-15.  OPS CHECK OK.
